Mathematical Research Letters

Volume 12 (2005)

Number 1

A note on the uniformization of gradient Kähler Ricci solitons

Pages: 19 – 21

DOI: http://dx.doi.org/10.4310/MRL.2005.v12.n1.a2

Authors

Albert Chau (Harvard University)

Luen-Fai Tam (The Chinese University of Hong Kong)

Abstract

Applying a well known result for attracting fixed points of biholomorphisms \cite{RR, V}, we observe that one immediately obtains the following result: if $(M^n,g)$ is a complete non-compact gradient Kähler-Ricci soliton which is either steady with positive Ricci curvature so that the scalar curvature attains its maximum at some point, or expanding with non-negative Ricci curvature, then $M$ is biholomorphic to ${\mathbb C}^n$.

Full Text (PDF format)